# SDR UPS04443502

- Difficulty date: November 1, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT BS 1241 WING REAR SPAR UPPER SPLICE PLATE AREA HOLE NR 5 FOUND CORROSION APPROX 0.040 INCH AT UPPER SPLICE FITTING.  HOLE CRACKS REMOVED AND BUSHING FABRICATED AND INSTALLED AS PER SOPM 20-50-03 AND WORK PROCESS CARD UW656931.
